# SDR HALA2010040100147

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,273 hours, 17,543 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 2790583108
- Part serial: 0463
- Condition: Inoperative
- Location: Lt Anti Ice Sys
- Part time: 3,669 hours, 667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS -  LT ENGINE ANTI ICE INOP.  R & R ENG NR 1 VALVE THRML ANTI ICE, IAW AMM TASK 30-21-03 PB 401, SYS TEST REF AMM 30-21-00735 001.
